| Model Number |
5820107530C |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during a procedure, the bur broke.It was also reported that there were no adverse consequences, no medical intervention and no delays as a result of this event.It was further reported that the procedure was completed successfully.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
G8: manufacturer report number 3015967359-2022-02356 is a duplicate of 3015967359-2022-02355.